1 doctor weighed in:
Remeron (mirtazapine) meds bad side effects on sister. Afraid of me and meds now.?
1 doctor weighed in

Dr. John Moranville
Psychiatry
In brief: Many options
Sorry to hear your sister had a bad experience with remeron (mirtazapine).
Don't let that discourage you from treatment as there are many other options. I hope your sister has found a medication that helps her without unpleasant side effects.

In brief: Many options
Sorry to hear your sister had a bad experience with remeron (mirtazapine).
Don't let that discourage you from treatment as there are many other options. I hope your sister has found a medication that helps her without unpleasant side effects.
Dr. John Moranville
Dr. John Moranville
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors